# SDR MASA2009122800127

- Difficulty date: December 29, 2009
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 30,331 hours, 25,269 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Defective
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING.  REPLACED THE UPLOCK HOOK.
